The Annals of Mathematical Statistics

Moment Recurrence Relations for Binomial, Poisson and Hypergeometric Frequency Distributions

John Riordan

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 8, Number 2 (1937), 103-111.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177732430

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177732430

Citation

Riordan, John. Moment Recurrence Relations for Binomial, Poisson and Hypergeometric Frequency Distributions. The Annals of Mathematical Statistics 8 (1937), no. 2, 103--111. doi:10.1214/aoms/1177732430. http://projecteuclid.org/euclid.aoms/1177732430.


Export citation